# SDR AALA201601279005

- Difficulty date: January 8, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 51,106 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFTER PUSHBACK, CIDS MASTER CAUTION ILLUMINATED.  SERVICED 3L DOOR BOTTLE PRESS IAW AMM 52-10-00-0030-1.
